AGENDA

FRIDAY, AUGUST 16th
TIME SPEAKERS TOPIC CATEGORY CE/HRS
SESSION 1
8:00 – 9:00 am Dan Murphy, DC The Chiropractic Adjustment and the Innate Basis of the Subluxation SCIENCE 1
9:00 – 9:30 am Lona Cook, DC ADIO — Seeing the Intelligence in Everything! PHILOSOPHY 0.5
9:30 – 10:00 am BREAK – 30 Mins
SESSION 2
10:00 – 10:30 am Jeff Scholten, DC Point Break: Locus of Control Concepts in Adjusting the Craniocervical Junction ART 0.5
10:30 – 10:45 am We are LW
10:45 – 11:15 am Jimmy Nanda, DC Chiropractic in India: Challenges, Opportunities & Lessons for U.S. Chiropractors PHILOSOPHY 0.5
11:15 – 12:00 pm Colin O’Brady Unlocking Human Potential PHILOSOPHY  
12:00 – 1:15 pm LUNCH BREAK 1.5 hours
SESSION 3
1:15 – 1:45 pm Peter Kevorkian, DC Redefining Health Care for the 21st Century: Salutogenisis – Vitalism – Healing PHILOSOPHY 1
2:15 – 2:45 pm Ankur Tayal, DC When Science and Philosophy Come Together SCIENCE 0.5
2:45 – 3:15 pm Monika Buerger, DC Epigenetic Effects of Subluxation: The Physical and Mental Consequences ART 0.5
3:15 – 3:45 pm BREAK – 30 mins
SESSION 4
3:45 – 4:15 pm Brad Glowaki, DC Salutogenesis, Chiropractic Technique, and Global Well-Being SCIENCE 0.5
4:15 – 5:15 pm PRESIDENTIAL SPEECH: Ron Oberstein, DC Chiropractic: Global Health Improvement and Local Health Outcomes PHILOSOPHY 1
5:15 – 6:15 pm Heidi Haavik, BSc (chiropractic), PhD How Adjustments Can Affect Your Health SCIENCE 1
6:15 – 7:15 pm Talk the Tic
7:30 – 11:00 pm Black and White Bash
FRIDAY – CA Track
8:00 – 9:00 am Brad Glowaki, DC (Science) CA Track CA Track
9:00 – 10:00 am Monika Buerger, DC (Art) CA Track CA Track
10:00 – 11:00 am Ankur Tayal, DC (Philosophy) CA Track CA Track

 

SATURDAY, AUGUST 17th
TIME SPEAKERS TOPIC CATEGORY CE/HRS
SESSION 1
8:30 – 9:00 am Annette Schippel, DC How to See the Bigger Picture with Functional Nutrition SCIENCE 0.5
9:00 -10:00 am Scott Rosa, DC Atlas Orthogonal Adjusting Procedures ART 1
10:00 – 10:30 am BREAK – 30 Mins
SESSION 2
10:30 – 11:00 am Marc Hudson, DC The Mechanism-Vitalism Connection PHILOSOPHY 0.5
11:00 – 11:30 am Ron Chhinzer Gangs, Drugs, Money, and Subluxation PHILOSOPHY 0.5
11:30am – 12:00 pm Marty Rosen, DC Art, Science and Philosophy of Chiropractic – Balancing the Triad ART 0.5
12:00 – 2:00 pm LUNCH BREAK/Alumni Lunch – 2 hours
SESSION 3
2:00 – 2:30 pm Ryan Lazarus, DC The Chiropractic & Functional Medicine Connection SCIENCE 0.5
2:30 – 3:30 pm Del Bigtree Salutogenesis, Chiropractic & Optimal Health SCIENCE
3:30 – 3:55 pm BREAK – 25 mins
SESSION 4
3:55 – 4:05 pm Talk the Tic
4:05 – 4:30 pm Jeanne Ohm, DC The Head, Heart and Hands of Salutogenesis in the Family Practice PHILOSOPHY 0.5
4:30 – 5:30 pm Ted Carrick, DC Technique and Neurology for the Practicing Chiropractor ART 1
5:30 – 5:40 pm CLOSING

 

SUNDAY, AUGUST 18th
TIME SPEAKERS TOPIC CATEGORY CE/HRS
8:00 -10:30 am Jamie Motley, DC, DACBR X-ray Track XRAY 5
10:30 am – 1:00pm Bryan Gatterman, DC, DACBR X-ray Track XRAY